# SDR CAL960153

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND THE AFT GALLEY SERVICE DOOR AND FORWARD LIFE RAFT BIN EMERGENCY LIGHTS INOPERATIVE.  THE EMERGENCY LIGHTS AT LIFE RAFT BIN WERE CHARGED.  THE GALLEY PORTABLE LIGHT WAS REMOVED AND REPLACED.  (M)
